CSpace
THE GLOBAL SMOOTH SOLUTION FOR HIGH-DIMENSIONAL HYPERBOLIC SYSTEMS
HU, ZM; ZHANG, T
1994
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume14Issue:3Pages:241-251
AbstractThe Cauchy problem of high-dimensional hyperbolic systems of nonlinear equations with initial data have been considered. Under certain assumptions on the eigenvalues of the nonlinear systems and the initial data, we get two theorems about the existence of global smooth solutions.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1994PW68200001
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28245
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HU, ZM,ZHANG, T. THE GLOBAL SMOOTH SOLUTION FOR HIGH-DIMENSIONAL HYPERBOLIC SYSTEMS[J]. ACTA MATHEMATICA SCIENTIA,1994,14(3):241-251.
APA HU, ZM,&ZHANG, T.(1994).THE GLOBAL SMOOTH SOLUTION FOR HIGH-DIMENSIONAL HYPERBOLIC SYSTEMS.ACTA MATHEMATICA SCIENTIA,14(3),241-251.
MLA HU, ZM,et al."THE GLOBAL SMOOTH SOLUTION FOR HIGH-DIMENSIONAL HYPERBOLIC SYSTEMS".ACTA MATHEMATICA SCIENTIA 14.3(1994):241-251.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HU, ZM]'s Articles
[ZHANG, T]'s Articles
Baidu academic
Similar articles in Baidu academic
[HU, ZM]'s Articles
[ZHANG, T]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HU, ZM]'s Articles
[ZHANG, T]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.